Holonomy of sub-Riemannian manifolds

Nenhuma Miniatura disponível
Data
1997-05-01
Autores
Falbel, E.
Gorodski, C.
Rumin, M.
Orientadores
Tipo
Artigo
Título da Revista
ISSN da Revista
Título de Volume
Resumo
A sub-Riemannian manifold is a smooth manifold which carries a distribution equipped with a metric. We study the holonomy and the horizontal holonomy (i.e. holonomy spanned by loops everywhere tangent to the distribution) of sub-Riemannian manifolds of contact type relative to an adapted connection. in particular, we obtain an Ambrose-Singer type theorem for the horizontal holonomy and we classify the holonomy irreducible sub-Riemannian symmetric spaces (i.e. homogeneous sub-Riemannian manifolds admitting an involutive isometry whose restriction to the distribution is a central symmetry).
Descrição
Citação
International Journal of Mathematics. Singapore: World Scientific Publ Co Pte Ltd, v. 8, n. 3, p. 317-344, 1997.
Palavras-chave